# SDR 08FDEA02122

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR, MAIN DECK EXISTING TRANSVERSE FRAME REPAIR FOUND AT STA 1761 LONGERON 12L.  EXISTING REPAIR AT MAIN DECK EXISTING TRANSVERSE FRAME STA 1761 LONGERON 12L EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-30-00 FIGURE 1 VOLUME I FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG, MD11 REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
